MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coil embolization procedure while trying to place the third coil (subject device), early detachment occurred while inserting and pulling back.The coil was collected within the microcatheter.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the main coil was seen to have detached from the delivery wire at the main coil junction.Functional testing was not carried out due to the condition of the coil retuned.Based on this and on additional information received, the reported "main coil prematurely detached/separated inside the patient' was confirmed.Therefore, an assignable cause of procedural factors has been assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8171679
Report Number3008881809-2018-00532
Device Sequence Number19197488
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public07613327128307
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/21/2021
Device Catalogue NumberM0036181240
Device Lot Number20743240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1